MAUDE Adverse Event Report: MOTIVE HEALTH, INC. MOTIVE KNEE SYSTEM, RIGHT & LEFT, STANDARD

MOTIVE HEALTH, INC. MOTIVE KNEE SYSTEM, RIGHT & LEFT, STANDARD
Model Number OT01-1002
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 02/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2024, the customer contacted motive customer service stating that he used the motive device to treat his right knee.After the second treatment, the customer noticed some gel pulled away from the pad and stayed on his leg; each treatment thereafter the gel degraded further.The pad read 68% of usage on the app and the customer found two burn marks on his leg.It was reported by the customer that one of the burns was deep.This customer reported that he had completed 6 treatments: 10 min (1); 30 minutes (2), 30 minutes (3); 30 minutes (4); 30 minutes (5); 30 minutes (6).Initially the customer used a dime size about of electrode gel on his leg before treatment; however, the treatment discomfort prompted him to increase the amount to electrode gel that was used on his leg before treatment.Treatment time and levels: therapy time (minutes): vmo intensity @start vmo intensity @end rf intensity @start rf intensity @end 1 minutes on (b)(6)2024) , 5 40 2 40 29 minutes on (b)(6) 2024) , 52 58 39 46 30 minutes on (b)(6) 2024) , 61 67 54 58 30 minutes on (b)(6) 2024) , 60 72 52 68 30 minutes on (b)(6) 2024 , 59 67 63 72 30 minutes on (b)(6) 2024.60 55 57 54 a review of the device history record (dhr) showed this device including the stim generator, garment and electrodes had met all the applicable manufacturing specifications.The customer discarded the component / therapy pad it will not be returned.
 
Event or Problem Description
On (b)(6) 2024, the customer contacted motive customer service stating that he used the motive device to treat his right knee.After the second treatment, the customer noticed some gel pulled away from the pad and stayed on his leg; each treatment thereafter the gel degraded further.The pad read 68% of usage on the app and the customer found two burn marks on his leg.It was reported by the customer that one of the burns was deep.Ths customer had completed 6 treatments: 10 min (1); 30 minutes (2), 30 minutes (3); 30 minutes (4); 30 minutes (5); 30 minutes (6).Initially the customer used a dime size about of electrode gel on his leg before treatement; however, the treatment discomfort prompted him to increase the amount to electrode gel that was used on his leg before treatment.

Brand Name
MOTIVE KNEE SYSTEM, RIGHT & LEFT, STANDARD
Common Device Name
MOTIVE KNEE SYSTEM, RIGHT & LEFT, STANDARD
Manufacturer (Section D)
MOTIVE HEALTH, INC.
2120 east 6th street
suite 8
tempe AZ 85288
Manufacturer (Section G)
MOTIVE HEALTH, INC.
2120 east 6th street
suite 8
tempe AZ 85288
Manufacturer Contact
peter kilpatrick
2120 east 6th street
suite 8
tempe, AZ 85288
8776684838
MDR Report Key18861530
Report Number3011466827-2024-00001
Device Sequence Number15513739
Product Code IPF
UDI-Device Identifier00850022650345
UDI-Public00850022650345
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/14/2025
Device Model NumberOT01-1002
Device Catalogue NumberOT01-1002
Device Lot NumberY081423-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient Weight100 KG
Patient EthnicityNon Hispanic
Patient RaceWhite